# SDR FDEA201602150559

- Difficulty date: February 15, 2016
- Submitted: February 15, 2016
- Operation: Air carrier
- Aircraft: N112FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43543
- Aircraft time: 2,430 hours, 917 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Pseu
- Part number: 885201
- Part serial: A141
- Condition: Failed
- Location: Le Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AT FLAPS 30, NOTICED AMBER A/S FOOT & PLI COVERING THEN RECEIVED, LE SLAT ASSYM ALERT.  AT APPROX 160 KNOTS SLOWING & COULD FEEL AERODYNAMIC RUMBLE.  ELECTED TO G/A. ON G/A AFTER COMPLETING PROCEDURE, CREW NOTED ROLLING  MOMENT.  COMPLETED QRH PROCEDURE FOR, LE SLAT ASSYM.  PLACED FLAPS FOR FLAPS 20 LG.  ON FINAL CREW NOTED NO ROLLING AT  FLAPS 20 DEG & 172 KTS.  USED FIM 27-81 FAULT TREE 809, LE SLAT ASSYM, EICAS & FOUND PSEU FAULT 010 CARD ON FIRST TEST.  SECOND TEST FOR FLIGHT LEG, BOX WOULD  NOT DISPLAY ANYTHING AS IF THE BOX STOPPED OPERATING.  R & R PSEU IAW MM 32-09-04-4.  NO FAULTS SHOWN, OPERATIONS CHECKED NORMAL.  RAN FLAPS & SLATS SEVERAL TIMES WITH NO FAULTS.  FLAP & SLAT ELUX UNIT SHOWS NO FAULTS.
